MAUDE Adverse Event Report: CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number CNA23
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer was informed of this event through the patient tracking department.Based on the information reported in the patient implant form, a crown valve cna23 was implanted on (b)(6) 2019.This valve was explanted on (b)(6) 2021 and replaced with a carbomedics top hat valve s5-025 (this device was explanted on (b)(6) 2021, and reported separately under (b)(4).No further information is presently available.No allegation of a device malfunction nor of a serious injury was indicated during this particular event.
 
Additional Manufacturer Narrative
The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna23, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.The manufacturer attempted to retrieve additional information on the reported event and the device involved.Since no further information was received and the device was not returned after the explant (unknown disposition), no further investigation is possible at this time.Based on the available information, it is not possible to draw a definitive conclusion to the reported event.However, per the document review performed, no manufacturing deficiencies were identified for the involved device.The root cause remains undetermined at this time.Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
The manufacturer was informed of this event through the patient tracking department.Based on the information reported in the patient implant form, a crown valve cna23 was implanted on (b)(6) 2019.This valve was explanted on (b)(6) 2021 and replaced with a carbomedics top hat valve s5-025 (this device was ultimately explanted on (b)(6) 2021, ref 3005687633-2021-00131).No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key11894812
Report Number3004478276-2021-00163
Device Sequence Number16471392
Product Code LWR
UDI-Device Identifier00896208000528
UDI-Public(01)00896208000528(240)CNA23(17)201231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberCNA23
Device Catalogue NumberCNA23
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR